Jump to content

ladysmurf

Platinum Member
  • Content Count

    2,831
  • Joined

  • Last visited

  • Days Won

    1

ladysmurf last won the day on July 17 2012

ladysmurf had the most liked content!

About ladysmurf

  • Rank
    Platinum Member
  • Birthday June 26

Profile Information

  • Gender
    Female
  • Location
    SAD WORLD

Recent Profile Visitors

6,501 profile views
  1. im not medical expert either, usually my doctor tappers me off something slowly and then starts something new, but every doctor works differently.. so you are feeling the the withdrawals and the starting effects at the same time. but remember it can take up to 6-8 weeks to see the full benefits of the new medication until its adjusted into your body..so i guess just try to be patient as much as you can..if you really feel nervous about how you are reacting perhaps call the doctor and ask?
  2. i had bad ocd too and luvox was recommended for ocd because it's considered a really good one for OCD, many doctors have told me and i've it online too in studies. i hope it works out for you!! i think it's normal the reactions you are having ..it might take few weeks/months to get better..until your body adjusts to it..good luck
  3. It's been like this for decades, I lost hope years ago that it will ever change..I don't respond to anything, so no meds, just therapy, and hope that science will discover something someday for people like me who cant get any relief but I highly doubt it..
  4. I'm tired Tim. Dont get me wrong, I am not jealous of my friends moving on, I'm happy for them. Everyone deserves happiness, even though life isn't fair, and not all of us get it. I'm just unhappy with my situation that it never gets better no matter what I do it won't even get better. I sound like a broken record, but my reality isn't the greatest, its painful, and boring. I don't even see any hope to move on like I did in the past.
  5. Even the very few people who I had around me who believed in my illness, (and gave me some hope and listened to me) are moving on with their lives...too busy to talk, marriages, etc...so now I feel more lonely than ever. Yet for me nothing ever changes regardless of what I try...What's the point of even bothering anymore?
  6. dying how? it might have made you more anxious ?? it can do that..when you bump up the dosage or just start it..many medications have that effect. is that what you mean? the first few days i had more anxiety than usual when i first took it and i remember because i was scared, but my doctor told me it was normal..but im not sure what you mean by dying? what kind of effects? years ago lexapro worked for me i loved it..but then it stopped good luck!!
  7. i started taking it and my skin is itchy is this normal ?
  8. depressed, anxious, and useless...story of my life!
  9. I was just saying that I've heard certain people say ignorant comments like if you don't go to college you won't succeed but I know plenty of people who are work in HVAC, electricians are there's nothing wrong with it. some people are just judgemental and think a college degree makes you smart and know it all. they don't realize everyone is needed in this world..
  10. that is so true!! i always try to watch some people in my family that i know who are in those fields, because a simple/basic thing that needs fixing in your house could cost you a fortune (if you hire an expert), unless you know how to do it yourself. For big jobs I wouldn't mess around, I would hire an expert, but minor things are good to know. I definitely know some people that judge those type of jobs but to me they are ignorant in my mind... I couldn't do it, I think it takes skill and patience.
  11. im not the best person to give advice, but buspar made me angry , so my doctor had me stop it.. i'd probably ask your doctor ..not sure how long you've been on it , maybe it needs time to get into your system?
  12. anyone else have any experience they can share??
×
×
  • Create New...